# SDR DL72S972099

- Difficulty date: October 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476DA
- Make and model: Boeing 727232
- Aircraft serial: 20753
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Part number: 652676310
- Condition: Worn
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG DOOR FWD ATTACH FITTING WORN.  REPAIRED PER SRM 57-43-0 PG 806 AND 807, IPC REF 65-26763-10 ITEM 350.
